# SDR SWIA20230330225

- Difficulty date: February 25, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N832SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15455
- Aircraft time: 7,853 hours, 6,862 cycles
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Unknown
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADM N832SK-6839ON THE LH ENGINE NOSE INLET COWL AT THE 6Â€™ OÂ€™CLOCK POSITION THERE IS A DENT, MARKED WITH A YELLOW DOT, APPROX. 4IN AFT OF INLET LEADING EDGE. PLEASE INVESTIGATE, MAP, AND EVALUATE ALL DAMAGE IN THE AREA (INCLUDING ANY ADDITIONAL). IF DAMAGE IS FOUND WITHIN LIMITS, ELIMINATE ALL EVIDENCE OF DAMAGE USING AIRCRAFT STANDARD PRACTICES/PROCEDURES.      (C-CHECK RO 3/28/2023)    REPAIR L/H ENGINE NOSE INLET COWL AT THE 6 O'CLOCK POSITION, REF. CRJ900 SRM 54-11-01-201-002-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
